A Leray-Trudinger inequality

G. Psaradakis*, D. Spector

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We consider a multidimensional version of an inequality due to Leray as a substitute for Hardy's inequality in the case p=n≥2. In this paper we provide an optimal Sobolev-type improvement of this substitute, analogous to the corresponding improvements obtained for p=2<n in S. Filippas and A. Tertikas (2002) [16], and for p>n≥1 in G. Psaradakis (2012) [26].

Original languageEnglish
Pages (from-to)215-228
Number of pages14
JournalJournal of Functional Analysis
Volume269
Issue number1
DOIs
Publication statusPublished - 2015 Jul 1
Externally publishedYes

Keywords

  • Borderline sobolev embedding
  • Hardy inequality
  • Leray potential

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'A Leray-Trudinger inequality'. Together they form a unique fingerprint.

Cite this